# SDR 96007122805

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fs 1305
- Part time: 75,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-3 DOOR FRAME, FS 1305, STR 26, CLOSE OUT PANEL HAS 2 EACH ONE INCH LONG CRACKS INSIDE LOWER INSPECTION HOLE.  REMOVED EXISITNG DOUBLER, STOP DRILLED CRACKS, AND VERIFIED BY NDT CRACKS DO NOT GO PAST STOP DRILL.  FABRICATED DOUBLER AND INSTALLED IAW SRM 53-50-00, FIGURE 19.  (X)
